# SDR AALA20150319006

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 16,596 hours, 6,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SPLIT FLAPS ON LANDING, LT 5 DEGREES & RT 8 DEGREES.  TROUBLE SHOT IAW FIM 27-51-00.  BITE CHECK OF FSEU MSG 27-52261, MSG CLEARED.  ALL SENSOR VLVS WITHIN LIMITS.  FLAP POSITION TRANSMITTER CHECKED OK.  RAN FLAPS SEVERAL CYCLES, SYS CHECKED NORMAL.
